# SDR SIMA200507509

- Difficulty date: March 4, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF THE AIRCRAFT, FOUND THE SERVICE DOOR CENTER SILL CORRODED.  BLENDED THE CENTER SILL TO REMOVED THE CORROSION AND PERFORMED NDT INSPECTION.  FABRICATED THREE REPAIR DOUBLERS, REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 28, CHAPTERS 53-21-02.  (M)
